# SDR 20001120SH023

- Difficulty date: June 7, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N1547
- Make and model: Beech A200
- Aircraft serial: BC50
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 101810000651
- Condition: Misoverhauled
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN GEAR ASSEMBLY RECEIVED IN OVERHAULED CONDITION.  DURING INSTALLATION PROCESS, NOTED AND VERIFIED THE DRAG LINK ATTACHMENT LUG SLEEVE WAS APPROXIMATELY .010 INCH OVERSIZE FROM SPECS CALLED OUT IN THE RAYTHEON BEECHCRAFT COMPONENT MM.  REF:  FAA FORM 8130-3.  (X)
